# SDR FDEA202109242398

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZADA717817
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL AT STA 939 RGL 90 HAS PUNCTURE HOLE. FABRICATED A NEW PANEL SRZADA7178-17 IN ACCORDANCE TO FEDEX DRAWING SRZ-25-005.
